# SDR MWEA95460

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911410
- Condition: Oversize Holes
- Location: Bs 570
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND 6 OVERSIZE HOLES IN SKIN AT STA 570, LONGERON 26L.  REPAIRED THE OVERSIZE HOLES IAW SRM 53-04, FIG 37 PER DAC TELEX SVC-ORD-0230/DME.
